Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Agoshkov, V I

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 2

Number of views:
This page:2113
Abstract pages:2124
Full texts:909
References:184
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person38312
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/229517

Publications in Math-Net.Ru
2020
1. V. I. Agoshkov, N. R. Lezina, T. O. Sheloput, “Recovery of boundary functions on external and internal open boundaries in an open sea hydrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020),  1915–1932  mathnet  elib; Comput. Math. Math. Phys., 60:11 (2020), 1855–1871  isi  scopus
2. V. I. Agoshkov, “New technique for formulation of domain decomposition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 60:3 (2020),  351–368  mathnet  elib; Comput. Math. Math. Phys., 60:3 (2020), 353–369  isi  scopus
2016
3. V. I. Agoshkov, I. S. Novikov, “Solution of the pollutant concentration optimization problem with restrictions on the intensity of sources”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  29–46  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 26–42  isi  scopus
2015
4. V. I. Agoshkov, D. S. Grebennikov, T. O. Sheloput, “Investigation and the numerical solution of the problem of modeling of the circulation in water areas with «liquid» boundaries”, Yakutian Mathematical Journal, 22:2 (2015),  3–15  mathnet  elib
2008
5. V. I. Agoshkov, E. I. Parmuzin, V. P. Shutyaev, “Numerical algorithm for variational assimilation of sea surface temperature data”, Zh. Vychisl. Mat. Mat. Fiz., 48:8 (2008),  1371–1391  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:8 (2008), 1293–1312  isi  scopus
2007
6. V. I. Agoshkov, E. Botvinovsky, “Numerical solution of the nonstationary Stokes system by methods of adjoint-equation theory and optimal control theory”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007),  1192–1207  mathnet  mathscinet; Comput. Math. Math. Phys., 47:7 (2007), 1142–1157  scopus
1997
7. V. I. Agoshkov, V. M. Ipatova, “Solvability of the altimeter data assimilation problem in the quasi-geostrophic multilayer model of ocean circulation”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997),  355–366  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:3 (1997), 348–358
1996
8. V. I. Agoshkov, S. N. Buleev, “Numerical solution of the convection-diffusion equation with a small “viscosity” coefficient”, Differ. Uravn., 32:12 (1996),  1670–1677  mathnet  mathscinet; Differ. Equ., 32:12 (1996), 1663–1670
9. V. I. Agoshkov, F. Saleri, “Recent developments in the numerical simulation of shallow water equations. III-boundary conditions and finite element approximations in the river flow calculations”, Matem. Mod., 8:9 (1996),  3–24  mathnet  mathscinet  zmath
1994
10. V. I. Agoshkov, V. M. Ipatova, “On the solvability of a problem of “nonsensitive” control”, Differ. Uravn., 30:3 (1994),  520–522  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 480–482
1991
11. V. I. Agoshkov, “An inverse problem in transport theory and properties of a reflection operator”, Differ. Uravn., 27:6 (1991),  1002–1006  mathnet  mathscinet; Differ. Equ., 27:6 (1991), 709–712
1987
12. V. I. Agoshkov, “On extension with preservation of smoothness class and on existence of traces of functions in spaces used in particle transport theory”, Trudy Mat. Inst. Steklov., 180 (1987),  23–24  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 21–23
1986
13. V. I. Agoshkov, “The existence of traces of functions in spaces used in problems of transport theory”, Dokl. Akad. Nauk SSSR, 288:2 (1986),  265–269  mathnet  mathscinet  zmath
1984
14. V. I. Agoshkov, “Spaces of functions with differential-difference characteristics and the smoothness of solutions of the transport equation”, Dokl. Akad. Nauk SSSR, 276:6 (1984),  1289–1293  mathnet  mathscinet  zmath
1977
15. G. I. Marchuk, V. I. Agoshkov, “On the choice of coordinate functions in the generalized Bubnov–Galerkin method”, Dokl. Akad. Nauk SSSR, 232:6 (1977),  1253–1256  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О работах Г. И. Марчука в области вычислительной математики и ее приложений
V. I. Agoshkov, V. B. Zalesnyi, V. P. Shutyaev
Междкнародная конференция, посвященная 90-летию со дня рождения Г. И. Марчука "Современные проблемы вычислительной математики и математического моделирования"
June 8, 2015 17:30   
2. Mathematical modelling of World ocean dynamics
G. I. Marchuk, V. B. Zalesny, V. I. Agoshkov, A. V. Gusev, N. A. Diansky
International Conference on Applied Mathematics and Computer Science dedicated to Academician A. A. Dorodnicyn's 100-th Birthday Anniversary
December 7, 2010 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021